# SDR ABXA2023042062

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 100,420 hours, 45,306 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START "FWD EQPT VAL" EICAS AND VALVE DISCRETE LIGHT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND OVRBD VALVE C OUT, RESET CB + RUN BOTH ENGINES PER B767 AMM 71-00-00 OPS CHK GOOD. AIRCRAFT RETURNED TO SERVICE.
